American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 88 found      Go to page: 1 2 3

[31] Plácido Andrade. A wild minimal plane in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 128 (2000) 1451-1457. MR 1664289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] R. Aiyama, K. Akutagawa, R. Miyaoka and M. Umehara. A global correspondence between CMC-surfaces in $S^3$ and pairs of non-conformal harmonic maps into $S^2$. Proc. Amer. Math. Soc. 128 (2000) 939-941. MR 1707134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Atsushi Fujioka. Surfaces with harmonic inverse mean curvature in space forms. Proc. Amer. Math. Soc. 127 (1999) 3021-3025. MR 1600144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Luis J. Alías, Rafael López and Bennett Palmer. Stable constant mean curvature surfaces with circular boundary. Proc. Amer. Math. Soc. 127 (1999) 1195-1200. MR 1618705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Aladár Heppes. On the partition of the 2-sphere by geodesic nets. Proc. Amer. Math. Soc. 127 (1999) 2163-2165. MR 1618690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Wayne Rossman, Masaaki Umehara and Kotaro Yamada. Flux for mean curvature 1 surfaces in hyperbolic 3-space, and applications. Proc. Amer. Math. Soc. 127 (1999) 2147-2154. MR 1605941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Bennett Palmer. Stability of the Wulff shape. Proc. Amer. Math. Soc. 126 (1998) 3661-3667. MR 1473676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Lucio Rodriguez and Harold Rosenberg. Half-space theorems for mean curvature one surfaces in hyperbolic space. Proc. Amer. Math. Soc. 126 (1998) 2755-2762. MR 1458259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Guido Haak. On a theorem by do Carmo and Dajczer. Proc. Amer. Math. Soc. 126 (1998) 1547-1548. MR 1476135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yi Fang and Fusheng Wei. On uniqueness of Riemann's examples. Proc. Amer. Math. Soc. 126 (1998) 1531-1539. MR 1459120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Zu-Huan Yu. The value distribution of the hyperbolic Gauss map. Proc. Amer. Math. Soc. 125 (1997) 2997-3001. MR 1401758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Zhong Hua Hou. Hypersurfaces in a sphere with constant mean curvature. Proc. Amer. Math. Soc. 125 (1997) 1193-1196. MR 1363169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Manuel Ritoré. Stable periodic projective planes. Proc. Amer. Math. Soc. 124 (1996) 3851-3856. MR 1363182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Joel Hass and Frank Morgan. Geodesic nets on the 2-sphere. Proc. Amer. Math. Soc. 124 (1996) 3843-3850. MR 1343696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Howard Iseri. On the existence of minimal surfaces with singular boundaries. Proc. Amer. Math. Soc. 124 (1996) 3493-3500. MR 1350948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] M. Bekkar. Sur les metriques admettant les plans comme surfaces minimales. Proc. Amer. Math. Soc. 124 (1996) 3077-3083. MR 1346962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Yi Fang. Total curvature of branched minimal surfaces. Proc. Amer. Math. Soc. 124 (1996) 1895-1898. MR 1322922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Rafael López and Sebastián Montiel. Constant mean curvature discs with bounded area . Proc. Amer. Math. Soc. 123 (1995) 1555-1558. MR 1286001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Faruk F. Abi-Khuzam. Jacobian elliptic functions and minimal surfaces . Proc. Amer. Math. Soc. 123 (1995) 3837-3849. MR 1301004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] A. J. Small. Surfaces of constant mean curvature $1$ in ${\bf H}\sp 3$ and algebraic curves on a quadric . Proc. Amer. Math. Soc. 122 (1994) 1211-1220. MR 1209429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Leung-Fu Cheung. The nonexistence of some noncompact constant mean curvature surfaces . Proc. Amer. Math. Soc. 121 (1994) 1207-1209. MR 1186985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jenn-Fang Hwang. Growth property for the minimal surface equation in unbounded domains . Proc. Amer. Math. Soc. 121 (1994) 1027-1037. MR 1204379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Tom Yau-Heng Wan and Thomas Kwok-Keung Au. Parabolic constant mean curvature spacelike surfaces . Proc. Amer. Math. Soc. 120 (1994) 559-564. MR 1169052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Celso J. Costa. Complete minimal surfaces in ${\bf R}\sp 3$ of genus one and four planar embedded ends . Proc. Amer. Math. Soc. 119 (1993) 1279-1287. MR 1160295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Bennett Palmer. Minimal surfaces and $H$-surfaces in non-positively curved space forms . Proc. Amer. Math. Soc. 119 (1993) 245-250. MR 1180466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Kichoon Yang. Complete minimal surfaces and the puncture number problem . Proc. Amer. Math. Soc. 119 (1993) 261-265. MR 1181179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] U. Pinkall and I. Sterling. Computational aspects of soap bubble deformations . Proc. Amer. Math. Soc. 118 (1993) 571-576. MR 1164150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] G. P. Scott and G. A. Swarup. Least area tori in $3$-manifolds . Proc. Amer. Math. Soc. 116 (1992) 1143-1151. MR 1131040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Gregory D. Crow. On a conjecture of Nitsche . Proc. Amer. Math. Soc. 114 (1992) 1063-1068. MR 1105038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Sook Heui Jun. Curvature estimates for minimal surfaces . Proc. Amer. Math. Soc. 114 (1992) 527-533. MR 1091183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 88 found      Go to page: 1 2 3